Alert archive / Missouri / Special Weather Statements in 2012
Special Weather Statement, NWS Springfield, MO
NWS Springfield, MO issued this special weather statement at Aug 3, 2012, 12:01 AM CDT for Barry County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 12:01 AM CDT (05:01 UTC)
- Expired
- Aug 3, 2012, 12:30 AM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
County Barry County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 12:09 AM CDT | TSTM WND DMG | 5 Wnw Eagle Rock, MO | NUMEROUS TREES DOWN BLOCKING ROADS AT ROARING RIVER STATE PARK IN AND AROUND THE INTERSECTION OF HWYS 120 AND F. SEVERAL CARS AND A COUPLE OF BUILDINGS DAMAGED BY FALLEN TREES. |
| Aug 3, 12:10 AM CDT | TSTM WND DMG | 1 Nnw Eagle Rock, MO | RELAYED REPORT. NUMEROUS LIMBS AND TREES DOWN ON OR NEAR THE VICINITY OF HWY 86 SOUTH OF ROARING RIVER STATE PARK. TREES WERE 12-14 INCHES IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2364 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
650
WWUS83 KSGF 030501
SPSSGF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT FRI AUG 3 2012
MOZ102-030530-
BARRY MO-
1201 AM CDT FRI AUG 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARRY COUNTY UNTIL 1230
AM CDT...
AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES EAST OF WASHBURN...OR 7 MILES SOUTH OF
CASSVILLE...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3650 9408 3672 9407 3671 9358 3650 9358
3649 9360 3649 9406
TIME...MOT...LOC 0501Z 295DEG 29KT 3658 9390
$$
WISEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Aug 2, 7:07 PM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Aug 2, 7:07 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT THU AUG 2 2012
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 340 PM CDT THU AUG 2 2012/
THE REMNANTS OF A MESOSCALE CONVECTIVE VORT WAS TRACKING FROM
EASTERN MISSOURI INTO ILLINOIS THIS AFTERNOON RESULTING IN
CONSIDERABLE CLOUD COVER FROM CENTRAL INTO SOUTHEASTERN MISSOURI.
CONVECTIVE DEVELOPMENT SO FAR THIS AFTERNOON HAS BEEN CONFINED TO
THE EAST IN CLOSER PROXIMITY OF THIS FEATURE. WILL BE MONITORING
FOR POTENTIAL THUNDERSTORM DEVELOPMENT THE REMAINDER OF THE
AFTERNOON AS THE VORT SLIDES SOUTHEAST AND DRAGS A WEAK BOUNDARY
SOUTH INTO THE AREA. SURFACE CONVERGENCE ALONG THIS FEATURE MAY
INITIATE STORM DEVELOPMENT BUT WARMING MID LEVEL TEMPERATURES WILL
BE AN INHIBITOR. IF STORMS CAN DEVELOP...A FEW COULD BE SEVERE
GIVEN THE DEGREE OF INSTABILITY AND INVERTED V LOWER ATMOSPHERIC
PROFILE.
THE HEAT WILL GO ON AS WE END THIS WEEK AND INTO THE START OF THE
WEEKEND AS OUR REGION REMAINS ON THE NORTHEASTERN PERIPHERY OF THE
SUB-TROPICAL RIDGE. IT APPEARS TO BE A LESSER CHANCE OF OVERNIGHT
CONVECTION AND SUBSEQUENTLY LESS CLOUD COVER ON FRIDAY. ALSO EXPECT
A STRENGTHENING SOUTHERLY FLOW AND 850 MB TEMPERATURES IN THE
MIDDLE TO UPPER 20S. THE RESULT WILL BE TRIPLE DIGIT HEAT ACROSS
MOST OF THE FORECAST AREA WITH SOME AREAS OF EXTREME SOUTHEASTERN
KANSAS AND FAR SOUTHWEST MISSOURI EXCEEDING 105.
WITH THIS IN MIND COUNTIES NEAR THE OKLAHOMA BORDER HAVE BEEN
UPGRADED TO AN EXCESSIVE HEAT WARNING WHERE TEMPERATURES THE PAST
FEW DAYS HAVE BEEN CLIMBING TO OR ABOVE 105. THE HEAT ADVISORY HAS
BEEN EXPANDED TO THE NORTH TO ACCOUNT FOR THE HOTTER TEMPERATURES
ON FRIDAY. PORTIONS OF THE EASTERN OZARKS HAVE BEEN LEFT OUT OF
THE ADVISORY AT THIS TIME SINCE THAT AREA HAS SEEN SOME RELIEF THE
PAST COUPLE OF DAYS.
THE HOT TEMPERATURES...LOW AFTERNOON HUMIDITIES AND INCREASE IN
SOUTHERLY WINDS WILL INCREASE THE ALREADY ELEVATED FIRE WEATHER
RISK. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED TO HIGHLIGHT
THIS RISK.
A SEASONABLY STRONG UPPER LEVEL SHORTWAVE WILL PUSH INTO THE
NORTHERN PLAINS THIS WEEKEND WITH THE ASSOCIATED FRONT SAGGING
SOUTH INTO THE REGION. ONE MORE VERY HOT DAY IS EXPECTED SATURDAY
AHEAD OF THIS FRONT BUT WILL WAIT TO ISSUE HEAT HEADLINES ON LATER
SHIFTS ONCE WE ARE MORE CONFIDENT ON PRECIPITATION CHANCES AND
CLOUD COVER. EXPECT ISOLATED TO SCATTERED CONVECTION ALONG THE
FRONT AS IT MOVES INTO THE AREA SATURDAY AFTERNOON AND NIGHT.
STILL UNCERTAIN ABOUT THE COVERAGE OF PRECIPITATION AS THE PRIMARY
SYNOPTIC SCALE SUPPORT REMAINS TO THE NORTH AND WE MAY DEALING
WITH A CAPPING INVERSION ALOFT.
THE FRONT WILL MOVE SOUTH OF THE AREA SUNDAY ALLOWING A MORE
COMFORTABLE AIR MASS TO SPREAD INTO THE AREA. WHILE TEMPERATURES
WILL BE A COOLER SUNDAY INTO EARLY NEXT WEEK THEY WILL STILL BE
NEAR TO SLIGHTLY ABOVE NORMAL. THE CENTER OF THE UPPER RIDGE IS
PROGGED TO REMAIN TO THE WEST NEXT WEEK KEEPING TEMPERATURES A BIT
COOLER. CONVECTIVE COMPLEXES MAY ALSO FORM ON THE PERIPHERY OF
THE UPPER RIDGE AND PUSH INTO THE REGION...BUT THE TIMING AND
PLACEMENT OF THIS DEVELOPMENT REMAINS HIGHLY UNCERTAIN AT THIS
TIME.
FOSTER
&&
.AVIATION...
FOR THE 00Z KSGF...KJLN AND KBBG TAFS...ISOLATED THUNDERSTORMS WILL
BE POSSIBLE ACROSS FAR SOUTHERN MISSOURI THIS EVENING. THIS
ACTIVITY OR OUTFLOW WINDS FROM THIS ACTIVITY COULD AFFECT THE
BRANSON AREA EARLY THIS EVENING. STRONG AND GUSTY WINDS...HEAVY
RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES WILL BE
POSSIBLE WITH ANY STORM. THE THUNDERSTORM ACTIVITY IS EXPECTED TO
REMAIN TO THE SOUTH AND SOUTHEAST OF THE KJLN AND KSGF TAF SITES
THIS EVENING AT THIS TIME.
WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH THE TAF PERIOD
AS VFR CONDITIONS ARE EXPECTED. LOW LEVEL WIND SHEAR WILL BE
POSSIBLE AT ALL TAF SITES OVERNIGHT INTO EARLY FRIDAY MORNING.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT FRIDAY FOR MOZ055>058-066>070-
078>081-089>092-094>097-102>106.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT FRIDAY FOR MOZ077-088-093-
101.
KS...HEAT ADVISORY UNTIL 8 PM CDT FRIDAY FOR KSZ073.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT FRIDAY FOR KSZ097-101.
&&Hazardous weather outlook, Aug 2, 10:06 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1006 PM CDT THU AUG 2 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1006 PM CDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI INTO THE OVERNIGHT HOURS. WIND GUSTS IN EXCESS OF 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH A FEW OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE HOT TEMPERATURES WILL INTO FRIDAY AND SATURDAY WITH READINGS IN THE UPPER 90S TO AROUND 105 FOR MOST LOCATIONS. SOME LOCATIONS NEAR THE OKLAHOMA BORER MAY EXCEED 105 DEGREES. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY. A BETTER CHANCE OF THUNDERSTORMS WILL ARRIVE SATURDAY AFTERNOON INTO SATURDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH STRONG WINDS. THE HOT AND DRY CONDITIONS...AND INCREASING SOUTHERLY WIND WILL RESULT IN AN ELEVATED FIRE WEATHER RISK FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Aug 2, 6:42 PM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT THU AUG 2 2012
MOZ103-030015-
STONE MO-
642 PM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STONE COUNTY UNTIL 715 PM
CDT...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAPE FAIR...OR 9 MILES NORTHWEST OF
KIMBERLING CITY...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3665 9358 3676 9358 3680 9356 3678 9331
3665 9331 3657 9332
TIME...MOT...LOC 2342Z 275DEG 21KT 3672 9353
KURTZSpecial weather statement, Aug 2, 8:09 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 809 PM CDT THU AUG 2 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 809 PM CDT THU AUG 2 2012 ...ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS EXPECTED FRIDAY AND SATURDAY... DANGEROUS FIRE WEATHER CONDITIONS WILL OCCUR FRIDAY AND SATURDAY ACROSS THE REGION...PARTICULARLY EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. RELATIVE HUMIDITY VALUES WILL DROP INTO THE 20 TO 30 PERCENT RANGE...AS TEMPERATURES SOAR TO BETWEEN 100 AND 107 DEGREES. IN ADDITION...SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH HIGHER GUSTS WILL DEVELOP BOTH DAYS. THIS COMBINATION OF VERY LOW RELATIVE HUMIDITY...GUSTY WINDS...AND THE ONGOING DROUGHT WILL RESULT IN ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS. DRY VEGETATION WILL EASILY CATCH FIRE FROM SPARKS FROM EQUIPMENT...CIGARETTES...AND OUTDOOR COOKING AND CAMPING FIRES. THE RESULTING FIRES WILL SPREAD RAPIDLY...EASILY ESCAPING CONTROL AND MAKING CONTAINMENT EXTREMELY DIFFICULT. BURN BANS AND RESTRICTIONS HAVE BEEN PUT IN EFFECT IN NUMEROUS AREAS. PERSONS ARE URGED TO CHECK WITH LOCAL AUTHORITIES CONCERNING LAWS AND REGULATIONS CONCERNING OUTDOOR BURNING. EVEN IF NOT PROHIBITED...ANY OUTDOOR BURNING SHOULD BE DONE WITH EXTREME CARE IF NOT POSTPONED ALL TOGETHER. WFO SGF
Special weather statement, Aug 2, 8:47 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 847 PM CDT THU AUG 2 2012 MOZ105-030215- OZARK MO- 847 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OZARK COUNTY UNTIL 915 PM CDT... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NOBLE...OR 17 MILES SOUTH OF AVA...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3674 9224 3650 9233 3666 9268 3679 9259 TIME...MOT...LOC 0147Z 284DEG 29KT 3671 9255 KURTZ
Special weather statement, Aug 2, 10:16 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT THU AUG 2 2012
MOZ101-030345-
MCDONALD MO-
1016 PM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD COUNTY UNTIL 1045 PM
CDT...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ANDERSON...OR 4 MILES NORTH OF
PINEVILLE...MOVING SOUTHEAST AT 20 MPH. WINDS AROUND 50 MPH AND HAIL
UP TO THE SIZE OF DIMES ARE EXPECTED WITH THIS STORM.
LAT...LON 3650 9427 3649 9431 3660 9453 3673 9442
3663 9407 3652 9407 3649 9409 3649 9426
TIME...MOT...LOC 0315Z 298DEG 19KT 3664 9437
WISESpecial weather statement, Aug 2, 10:25 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1025 PM CDT THU AUG 2 2012 MOZ102-103-030400- BARRY MO-STONE MO- 1025 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARRY AND SOUTHWESTERN STONE COUNTIES UNTIL 1100 PM CDT... AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF SHELL KNOB...OR 8 MILES EAST OF CASSVILLE...MOVING SOUTHEAST AT 30 MPH. WINDS AROUND 50 MPH AND HAIL UP TO THE SIZE OF DIMES ARE EXPECTED WITH THIS STORM. PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR. LAT...LON 3678 9373 3664 9339 3649 9345 3650 9395 TIME...MOT...LOC 0325Z 299DEG 27KT 3667 9368 WISE
Special weather statement, Aug 3, 12:01 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT FRI AUG 3 2012
MOZ102-030530-
BARRY MO-
1201 AM CDT FRI AUG 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARRY COUNTY UNTIL 1230
AM CDT...
AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES EAST OF WASHBURN...OR 7 MILES SOUTH OF
CASSVILLE...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3650 9408 3672 9407 3671 9358 3650 9358
3649 9360 3649 9406
TIME...MOT...LOC 0501Z 295DEG 29KT 3658 9390
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:47 PM CDT | Special Weather Statement | SGF | Ozark | 28 min |
| Aug 2, 10:16 PM CDT | Special Weather Statement | SGF | McDonald | 29 min |
| Aug 2, 10:25 PM CDT | Special Weather Statement | SGF | Barry | 35 min |
| Aug 2, 10:42 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 48 min |
| Aug 3, 12:27 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 11 min |
| Aug 3, 12:50 AM CDT | Special Weather Statement | SGF | Shannon | 25 min |
| Aug 3, 1:16 AM CDT | Special Weather Statement | SGF | Shannon | 44 min |
| Aug 3, 3:08 PM CDT | Heat Advisory | SGF | Dent, Phelps, Shannon, Texas | 29 hr |
Nearby
Special Weather Statements in Missouri, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.